# SDR CA980318009

- Difficulty date: February 11, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 18,298 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Screw
- Part number: MS1699828
- Condition: Sheared
- Location: Hydraulic Pump
- Component: Hydraulic Pump, Vickers, PUS04426
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ENGINE CHANGE ON THE RIGHT HAND SIDE AND DURING THE RUN UP A LARGE HYD. LEAK WAS NOTED.LEAK COMING FROM HYD. PUMP VALVE PLATE AS 2 OF THE 4 SCREW HEADS HAD BEEN SHEARED OFF.
